# SDR DALA13056996813

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT CORRODED BS 1500-1520, RBL 7.     REMOVED CORROSION IAW SRM 53-00-53 ALLOWABLE DAMAGED NOTE C, DETAIL V, FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT IAW ERA 332525-14MA STEP 1,  NDT INSPECTION,  NO FURTHER DAMAGE NOTED.  FABRICATED REPAIR ANGLE ,TREATED AND PRIMED IAW ERA 332525-14MA, STEPS 4 AND 5.   INSTALLED REPAIR ANGLE IAW ERA 332525-14MA, STEP 6.
